# SDR AALA201712019038

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 54,300 hours, 26,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE WAS DIFFICULT TO ARM, RIGHT SIDE DIFFICULT TO INSERT. REMOVED DEBRIS FROM GIRT BAR INSERT AND ACCOMPLISHED SATISFACTORY OPERATIONS CHECK.
